Ditto!! Even though we are 'trying' for the second but at this rate, I might as well get on something. Even though since I've been off the 'pill' I'm a lot calmer and less moody (till I stub by toe or bump my hip or spill water or something klutzy then I'll start cursing up a storm)
Well thanks anyway gals. I actually started on the patch a few days ago and have been feeling really, really sick. I've been on and off various BC pills for 6 or so years and finally stopped completely about 6 months ago because I was so bad about remembering to take them that I was taking 2 every other day!! Now that has to be really bad for you! So I just stopped taking them altogether, but the past few months my period has been so unbearable that I needed to get back on some form of BC. So here I am with the patch and I'm just worried about how long it's going to take me to adjust. With the pill I was always fine from the first day. Hopefully this sickness will pass soon and it'll be fine.
Go to Ivillage.com and go to their birth control forum. They are really helpful, and there are tons of women who are using the patch. If I remember correctly, nausea is one of the side effects while switching.
I take Mircette, and have had no problems.